Discussions that mention desogen

High & Low Blood Pressure board


Yes! This happened to me after being on desogen for 3.5 years. My blood pressure kept going up and finally my new dr took me off it. She put me on Ortho Mircronor, which has no estrogen. Its the estrogen that makes blood pressure go up. I put myself on a low sodium diet and after 5 weeks its went down a lot, its at normal levels now.I even began adding 'regular' food back in and its still the same.My best advice would be to do low sodium, cut out processed foods, and use unrefined sea salt if you use salt at all. I would gradually add 'regular' food back in while still cosuming lots of fruits and veggies, monitor it to see if it affects it or not. Try to eat 1 or 2 bananas a day, the potassium in them will really help and drink an adequate amount of water. Also make sure you're dr monitors it too.I'm lucky my BF is gonna be an EMT so I can get it checked any time without getting white coat syndrome